# SDR USAA011096

- Difficulty date: August 15, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 1016
- Part time: 37,994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN OIL CAN IN AFT PRESSURE BULKHEAD, BS 1016.  INSTALLED DOUBLER PER SRM 53-80-08 FIG 201.  (M)
